# SDR HEEA083212

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N4835
- Make and model: Bell 206L-3
- Aircraft serial: 51131
- Aircraft time: 9,069 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 206062721109
- Part serial: 1514
- Condition: Inoperative
- Location: Droop Compt
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACTUATOR MOTOR WILL NOT MOVE ARM IN EITHER DIRECTION.
